Michigan, 2014Lightning Strike in Michigan, June 28, 2014
June 28, 2014 · NWS APX · 1 event in 1 county or zone
Non-severe thunderstorms developed in the late afternoon and early evening hours of the 28th over northeast lower Michigan.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 6
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Non-severe thunderstorms developed in the late afternoon and early evening hours of the 28th over northeast lower Michigan.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before the first event at Jun 28, 5:05 PM EST, 45 minutes earlier.
Area forecast discussion, Jun 28, 5:05 PM EST, 45 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GAYLORD MI
605 PM EDT SAT JUN 28 2014
.SYNOPSIS...
ISSUED AT 341 PM EDT SAT JUN 28 2014
HIGH PRESSURE WILL HOLD ALONG THE EAST COAST FOR THE REST OF THE
WEEKEND...AS LOW PRESSURE DEEPENS OVER THE NORTHERN PLAINS. BETWEEN
THESE TWO FEATURES...WARM AND HUMID AIR WILL CONTINUE TO STREAM INTO
THE GREAT LAKES REGION...SETTING THE STAGE FOR WAVES OF SHOWERS AND
THUNDERSTORMS FOR LATE WEEKEND INTO EARLY NEXT WEEK. MUCH COOLER AIR
WILL SWEEP INTO MICHIGAN TOWARD THE MIDDLE OF NEXT WEEK.
&&
.UPDATE...
ISSUED AT 600 PM EDT SAT JUN 28 2014
HIGH IMPACT WEATHER POTENTIAL IN THIS EVENING: VERY LOW.
COMPACT WAVE SEEN ON THE DYNAMIC TROPOPAUSE ROTATING NORTH ACROSS
LAKE MICHIGAN IS SLOWLY WEAKENING AS IT RUNS INTO IMPRESSIVE
DOWNSTREAM RIDGING. STILL...GIVEN LITTLE CAPPING SHRA/TSRA
ACTIVITY CONTINUES PARTICULARLY M-55 AND POINTS SOUTH. NEAR TERM
MESOANALYSIS SUGGESTS THAT MU/MLCAPES HAVE PEAKED...AND
CONCURRENTLY...HAVE NOTED CLOUD TOP WARMING AND A RECENT REDUCTION
IN LIGHTNING ACTIVITY. EXPECT THIS TREND TO CONTINUE...BUT WITH
ARRIVING WAVE NOT COMPLETELY DYING OUT...WE SHOULD SEE ACTIVITY
EXPAND TO ABOUT M-32 /WITH ISO-SCT ACTIVITY NORTH OF THIS/. ONLY
MINOR ADJUSTMENTS TO POPS...PRIMARILY TO PAINT A SMALL CATEGORICAL
AREA AND PULL LIKELIES AWAY FROM LAKE MICHIGAN SHORELINE GIVEN
RECENT TRENDS.
GIVEN RECENT CAPE TRENDS...SEE NO SEVERE THREAT AND RECENT
REFLECTIVITY STRUCTURES BEAR THIS OUT.
&&
.SHORT TERM...(THIS EVENING THROUGH TONIGHT)
ISSUED AT 341 PM EDT SAT JUN 28 2014
AFTERNOON SFC ANALYSIS REVEALING HIGH PRESSURE ALONG THE ATLANTIC
COAST ...LOW PRESSURE MOVING NORTHWARD THROUGH THE DAKOTAS PLACING
BROAD SOUTHERLY FLOW ACROSS THE WESTERN GREAT LAKES. WARM/MOIST
AXIS HAS FINALLY MADE INROADS INTO THE WESTERN GREAT LAKES TODAY
WITH TEMPERATURES SOLIDLY SPANNING THE 80S ACROSS THE CWA AND
DEWPOINTS SQUARELY IN THE 60S...TRUE SUMMERTIME CONDITIONS FOR THE
REGION. WARMTH/HUMIDITY HAS PUSHED MLCAPE VALUES UP OVER 1000 J/KG
FOR A GOOD PART OF THE CWA...BUT ESPECIALLY OVER NW LOWER MICHIGAN
ALONG A NARROW MOISTURE AXIS THAT STRETCHES FROM GRAND TRAVERSE
BAY SOUTHWARD INTO SRN LOWER MICHIGAN. AS ANTICIPATED...ROBUST CU
DEVELOPMENT ACROSS NW LOWER MICHIGAN ALONG WITH SPOTTY
SHOWERS/THUNDER HAVE MATERIALIZED WITHIN THE LAST FEW HOURS.
NOTHING TERRIBLY IMPRESSIVE ALTHOUGH ONE CELL OVER GRAND TRAVERSE
COUNTY WITHIN THE LAST HOUR DID SHOW SIGNS OF SOME SMALL HAIL.
TO THE SOUTH...SMALLER SCALE SHORT WAVE NOTED LIFTING NORTHWARD
INTO LOWER MICHIGAN AND BRINGING A BETTER COVERAGE OF
SHOWERS/THUNDER DOWN THAT WAY.
TONIGHT...HEATING/SMALL SCALE FORCING INDUCED SHOWERS SHOULD RUN
THEIR COURSE INTO THE EARLY-MID EVENING HOURS POSSIBLY SHIFTING
MORE INTO INTERIOR NRN LOWER MICHIGAN AS HEATING INDUCED
CONVERGENCE AXIS CONTRACTS INLAND. SMALLER CHANCES IN EASTERN
UPPER MICHIGAN ALTHOUGH ANY SHOWERS THAT GET GOING ACROSS NRN
LOWER MICHIGAN MAY EVENTUALLY END UP DRIFTING INTO EASTERN UPPER
IN THE PREVAILING SOUTHERLY FLOW.
THEN...WITH LOSS OF HEATING...I HAD ORIGINALLY PLANNED TO PULL
PRECIP CHANCES FOR THE LATE EVENING AND OVERNIGHT HOURS.
HOWEVER...AM A BIT WORRIED ABOUT THAT AFOREMENTIONED SMALL SCALE
WAVE PUSHING INTO SRN LOWER MICHIGAN. THIS IS THE SAME FEATURE
THAT WAS ALREADY PRODUCING SHOWERS IN INDIANA OVERNIGHT AND THIS
MORNING EVEN IN THE ABSENCE OF DAYTIME HEATING. CURRENT SATELLITE
TIMING SUGGESTS THIS FEATURE (IF IT MAINTAINS IT/S CURRENT TRACK)
WILL LIFT UP THROUGH THE CWA LATER THIS EVENING AND OVERNIGHT. AS
SUCH...IT IS CERTAINLY POSSIBLE WE CONTINUE TO SEE NUISANCE
SHOWERS AS THIS FEATURE CAPITALIZES ON WHATEVER INSTABILITY IS
LINGERING AROUND OUT THERE (IT WILL BE A RELATIVELY WARM/HUMID
NIGHT). SO...HAVE STRETCHED LOW CHANCE POPS THROUGH MUCH OF THE
NIGHT BUT HAVE KEPT THUNDER FOR JUST THE EVENING HOURS.
.LONG TERM...(SUNDAY THROUGH SATURDAY)
ISSUED AT 341 PM EDT SAT JUN 28 2014
...POTENTIAL FOR SEVERE THUNDERSTORMS LATE MONDAY...
HIGH IMPACT WEATHER POTENTIAL: STRONG TO SEVERE THUNDERSTORM THREAT
MONDAY INTO MONDAY NIGHT.
OVERVIEW...A POTENTIALLY ACTIVE WEATHER PATTERN WILL UNFOLD ACROSS
NORTHERN MICHIGAN SUNDAY THROUGH LATE MONDAY...WITH A COUPLE ROUNDS
OF SHOWERS AND THUNDERSTORMS EXPECTED. THE STORMS LATE MONDAY...IN
PARTICULAR...MAY PRODUCE HEAVY RAINFALL AND/OR SEVERE WEATHER.
SUNDAY AND SUNDAY NIGHT...DEEP SOUTHWEST FLOW WILL CONTINUE TO PUSH
WARMTH/MOISTURE INTO THE REGION...IN ADVANCE OF A POTENT MID LEVEL
TROUGH OVER THE NRN PLAINS AND UPPER MS VALLEY. ONE SHORT WAVE
ROTATING AROUND THIS TROUGH IS POISED TO SWING THROUGH THE REGION
SUNDAY. THIS FORCING WILL ARRIVE COINCIDENT WITH AN AXIS OF ELEVATED
850 MB THETA-E AIR /DEW POINTS NEAR +13C/ AND PWATS IN EXCESS OF 1.5
INCHES. CLOUD COVER WILL LIKELY LIMIT INSTABILITY...WITH 78/67
YIELDING JUST UNDER 1K J/KG MLCAPE. THIS...COUPLED WITH MARGINAL
DEEP LAYER SHEAR...SHOULD PRECLUDE SEVERE WEATHER - THOUGH GUSTY
WINDS WILL LIKELY ACCOMPANY SOME OF THE STRONGER CELLS. CONVECTION
WILL QUICKLY OVERSPREAD/DEVELOP FROM WEST TO EAST BY MIDDAY...
BEFORE DIMINISHING IN COVERAGE BY MID-LATE AFTERNOON.
SHORT WAVE AND MOISTURE AXIS WILL PASS EAST OF REGION BY SUNDAY
EVENING...SO THERE WILL BE A RELATIVE LULL IN THE CONVECTION THROUGH
AT LEAST MIDNIGHT. THEREAFTER...NOCTURNAL LOW LEVEL JET JUST W OF
MICHIGAN...RETURN MOISTURE...AND UPPER JET DYNAMICS WILL FUEL
ADDITIONAL CONVECTION UPSTREAM THAT MAY IMPACT E UPPER AND NW LOWER
AFTER MIDNIGHT.
IT WILL REMAIN MUGGY...WITH HIGHS SUNDAY IN THE 70S NORTH TO AROUND
80 SOUTH /WITH HIGHS LIKELY LIMITED BY CLOUD COVER AND AREAS OF
PRECIP/. LOWS SUNDAY NIGHT WILL FALL BACK INTO THE 60S.
MONDAY AND MONDAY NIGHT...THE WARM/MOIST SOUTHWEST FLOW WILL
PERSIST...SETTING THE STAGE FOR ADDITIONAL SHOWERS AND STORMS. THE
MAIN SHORT WAVE /WITH ACCOMPANYING UPSTREAM HEIGHT FALLS/ WILL BEGIN
TO PUSH EWD AND IMPACT REGION MONDAY AFTERNOON AND ESPECIALLY MONDAY
EVENING. WITH STRONG 850 MB FLOW /35-45 KT/ AND 500 MB WINDS NEARING
50 KT...DEEP LAYER SHEAR WILL BE SUFFICIENT FOR WELL ORGANIZED
CONVECTION ACROSS FORECAST AREA PROVIDED INSTABILITY PUSHES FAR
ENOUGH NORTH. CONVECTIVE EVOLUTION A TOUGH CALL...GIVEN IMPACT OF
ONGOING/PREVIOUS CONVECTION...BUT OVERALL PATTERN SUPPORTS THE
POTENTIAL FOR A DAMAGING WIND PRODUCING COMPLEX TO DEVELOP UPSTREAM
AND SWEEP ACROSS LOWER MICHIGAN AND/OR THE LOWER GREAT LAKES LATE
MONDAY AND MONDAY NIGHT. IN ADDITION TO A SEVERE WEATHER THREAT...
PWAT/S AROUND 2 INCHES ALONG WITH QUASI-UNIDIRECTIONAL AND STRONG SW
FLOW BETWEEN 850-300 MB WILL SUPPORT POTENTIAL FOR HEAVY RAINFALL.
SITUATION WILL NEED TO BE CLOSELY MONITORED.
TUESDAY...AFOREMENTIONED UPPER TROUGH WILL MAKE SLOW PROGRESS
THROUGH THE GREAT LAKES. THOUGH GRADUAL DRYING AND COOLING AT 850 MB
IS FORECAST DURING THE DAY...A FEW SHOWERS MAY STILL FORM WITH THE
HEATING OF THE DAY UNDER PARTLY SUNNY SKIES. HIGHS WILL PEAK IN THE
70S TO NEAR 80.
REMAINDER OF FORECAST /WEDNESDAY THROUGH SATURDAY/...MEDIUM RANGE
MODELS ARE IN GENERAL AGREEMENT THAT 500 MB TROUGHING WILL LINGER
ACROSS THE GREAT LAKES AND NE PART OF CONUS THROUGH THE MID-LATE
WEEK PERIOD /INCLUDING THE JULY 4TH HOLIDAY/. THIS WILL LIKELY
RESULT IN A PERIOD OF SOMEWHAT BELOW NORMAL TEMPERATURES. THOUGH
SIGNIFICANT RAINFALL IS NOT EXPECTED THROUGH THIS PERIOD...A COUPLE
SMALL RAIN CHANCES WILL EXIST. RESIDUAL COOL AIR AND TROUGHING
ALOFT...COUPLED WITH A HIGH SUN ANGLE MAY RESULT IN A FEW SHOWERS
WEDNESDAY AND PERHAPS AGAIN THURSDAY AFTERNOON. SHOWER/THUNDERSTORM
CHANCES WILL INCREASE AGAIN TOWARD NEXT WEEKEND AS UPPER TROUGH
RELAXES BUT RETURN FLOW/MOISTURE INCREASES. FORECAST WILL
TENTATIVELY REFLECT ANOTHER RISK FOR SHOWERS FRIDAY NIGHT INTO
SATURDAY. AGAIN...WIDESPREAD/SIGNIFICANT RAINFALL NOT EXPECTED.
DAYTIME HIGHS DURING THE PERIOD WILL RANGE FROM THE COOLISH 60S TO
AROUND 70 WEDNESDAY...BEFORE MODERATING INTO THE 70S BY THE WEEKEND.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 117 PM EDT SAT JUN 28 2014
SCT SHOWERS/TSTMS SHOULD IMPACT TVC/MBL AND POSSIBLY PLN THIS
AFTERNOON. FLIGHT CONDITIONS WILL REMAIN LARGELY VFR ALTHOUGH
BRIEF REDUCTIONS IN VSBYS/CIGS ARE POSSIBLE IN ANY SHOWERS/STORMS
THAT DO GET GOING. OTHERWISE...AFTERNOON SHOWERS/STORMS WILL RUN
THEIR COURSE THROUGH THE EARLY TO MID EVENING HOURS. SOME FOG WILL
BE POSSIBLE TONIGHT AT TVC/MBL BUT WILL NOT BE A HUGE PLAYER.
SUNDAY...STRONGER SHORT WAVE TROUGH AND ASSOCIATED UPPER JET CORE
IS EXPECTED TO SWING UP THROUGH NRN LOWER MICHIGAN SUNDAY MORNING
INTO THE AFTERNOON HOURS. WILL LIKELY BE SOME SORT OF LINE OF
SHOWERS AND STORMS WITH THIS FEATURE THAT GETS GOING LATER TODAY
AND TONIGHT AND WORKS UP THROUGH NRN LOWER MICHIGAN SUNDAY MORNING
INTO THE AFTERNOON. A PERIOD OF MVFR CONDITIONS IS POSSIBLE AS
THIS UNFOLDS.
&&
.MARINE...
ISSUED AT 341 PM EDT SAT JUN 28 2014
REST OF THIS AFTERNOON AND EARLY EVENING...SLIGHTLY STRONGER
SOUTHERLY WINDS OUT THERE TODAY ALTHOUGH LAKE BREEZES HAVE FORMED
TURNING WINDS MORE ONSHORE ALONG ALL SHORELINES. WINDS WILL TEND
TO DROP OFF THIS EVENING AND REMAIN UNDER 10 KNOTS THROUGH THE
OVERNIGHT PERIOD. SPOTTY SHOWERS/THUNDERSTORMS HAVE DEVELOPED
INLAND ACROSS NRN LOWER MICHIGAN AND MAY DRIFT INTO SOME OF THE
NEARSHORE AREAS THIS EVENING...PARTICULARLY GRAND TRAVERSE BAY AND
AREAS NORTH. EXPECT BRIEFLY HIGHER WINDS/WAVES IN THE VICINITY OF
ANY THUNDERSTORMS.
SUNDAY THROUGH MONDAY...SHOWERS AND STORMS ARE LIKELY SUNDAY
AFTERNOON AND AGAIN MONDAY FOR A LARGER AREA OF NRN MICHIGAN.
SEVERE STORMS ARE NOT ANTICIPATED SUNDAY. HOWEVER...STRONGER
STORMS PRODUCING GUSTY WINDS AND HAIL ARE POSSIBLE ON MONDAY AND
MAY POSE A THREAT TO MARINERS. OTHERWISE...OUTSIDE OF ANY
STORMS...OVERALL SOUTHERLY FLOW OF 10 TO 15 KNOTS WITH SOME GUSTS
TO 20 KNOTS...WILL REMAIN DOMINATE THROUGH MONDAY.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...NONE.
LS...NONE.
&&
UPDATE...ARNOTT
SYNOPSIS...MR
SHORT TERM...ADAM
LONG TERM...BS
AVIATION...ADAM
MARINE...ADAM
Hazardous weather outlook, Jun 28, 3:25 PM EST, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
425 PM PM EDT SAT JUN 28 2014
LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
292000-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
425 PM EDT SAT JUN 28 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.
.DAY ONE...TONIGHT.
THUNDERSTORMS ARE POSSIBLE ACROSS NORTHERN LOWER MICHIGAN THROUGH
MIDNIGHT...PARTICULARLY ACROSS NORTHWEST LOWER MICHIGAN WEST OF
I-75. SEVERE WEATHER IS NOT ANTICIPATED...ALTHOUGH ANY STORMS WILL
PRODUCE LOCALLY HEAVY DOWNPOURS AND GUSTY WINDS.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
THUNDERSTORMS WILL BE POSSIBLE SUNDAY THROUGH MONDAY NIGHT...AND
AGAIN ON FRIDAY.
STRONG TO SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING DAMAGING
WINDS...MAY DEVELOP MONDAY AFTERNOON AND MONDAY NIGHT. THESE STORMS
WILL LIKELY PRODUCE LOCALLY HEAVY RAINFALL AS WELL. THE
THUNDERSTORMS WILL COME TO AN END BY LATE MONDAY NIGHT AS A COLD
FRONT SWEEPS THROUGH THE AREA.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH SUNDAY.
&&
FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD.
SMITH
In the hours before
Special weather statement, Jun 28, 4:19 PM EST, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
519 PM EDT SAT JUN 28 2014
MIZ020>036-041-042-290030-
LEELANAU-ANTRIM-OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-
KALKASKA-CRAWFORD-OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-
ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC-
INCLUDING THE CITIES OF...NORTHPORT...MANCELONA...GAYLORD...
ATLANTA...ALPENA...FRANKFORT...TRAVERSE CITY...KALKASKA...
GRAYLING...MIO...HARRISVILLE...MANISTEE...CADILLAC...LAKE CITY...
HOUGHTON LAKE...WEST BRANCH...TAWAS CITY...GLADWIN...STANDISH
519 PM EDT SAT JUN 28 2014
...SHOWERS AND THUNDERSTORMS MOVING INTO THE REGION...
AS OF 5 PM...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A REGION OF SHOWER AND THUNDERSTORM ACTIVITY ACROSS CENTRAL LOWER
MICHIGAN THAT IS MOVING NORTH AT 25 MPH. THESE SHOWERS AND
THUNDERSTORMS WILL REACH THE M-55 CORRIDOR DURING THE NEXT
HOUR...MOVING NORTH TOWARDS THE M-32 CORRIDOR BY 8 PM. THE
GREATEST CHANCES FOR THUNDERSTORM ACTIVITY WILL BE AWAY FROM THE
LAKE MICHIGAN AND HURON COASTLINES. WHILE SEVERE WEATHER IS NOT
EXPECTED...SOME GUSTY WINDS AND HEAVY DOWNPOURS ARE LIKELY...ALONG
WITH CLOUD TO GROUND LIGHTNING.
IF TRAVELING...BE PREPARED FOR RAPIDLY CHANGING ROAD CONDITIONS
AND VISIBILITIES. AND IF OUTDOORS...BE PREPARED TO SEEK A STURDY
SHELTER WHEN THE STORMS ARRIVE.
ARNOTT
Lightning, Ogemaw
- When
- June 28, 5:50 PM EST
- Where
- Ogemaw County, 2.07 mi S of Lupton
- Injuries
- 6 direct, 0 indirect
- Reported by
- Emergency Manager
- Coordinates
- 44.400, -84.020
A lightning strike injured six people at the Rifle River State Recreation Area. All were transported to a hospital in West Branch, where they were treated and released.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Arkansas, June 28 to 30, 20141 injured · $5.4 million · 56 kt wind · 19 events
- Flooding in North Dakota, June 28 to 30, 2014$2.1 million · 7 events
- Flood and Damaging Winds in Wisconsin, June 28, 2014$181,000 · 63 kt wind · 13 events
- Flash Flooding and Damaging Winds in Missouri, June 28 to 29, 20145 injured · $31,000 · 56 kt wind · 7 events
- Hail and Damaging Winds in Mississippi, June 28, 2014$40,000 · 57 kt wind · 12 events
- Tornado and Damaging Winds in Oklahoma, June 28, 2014$52,000 · EF0 · 4 events
- Flash Flooding in Pennsylvania, June 28, 2014$40,000 · 4 events
- Tornado in Texas, June 28, 2014$45,000 · EF0 · 1 event
- Damaging Wind in Iowa, June 28, 2014$20,000 · 60 kt wind · 1 event
- Damaging Winds in Oklahoma, June 28, 2014$3,000 · 62 kt wind · 14 events
- Flash Flooding and Flooding in Kansas, June 28, 201461 kt wind · 10 events
- Damaging Wind in Michigan, June 28, 2014$15,000 · 52 kt wind · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 531676.